Xác định các tham số ổn định của hệ phương trình vi phân tuyến tính hệ số tuần hoàn

Authors

  • Nguyen Van Khang

DOI:

https://doi.org/10.15625/0866-7136/10485

Abstract

None

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-09-1981

How to Cite

Khang, N. V. (1981). Xác định các tham số ổn định của hệ phương trình vi phân tuyến tính hệ số tuần hoàn. Vietnam Journal of Mechanics, 3(3), 12–16. https://doi.org/10.15625/0866-7136/10485

Issue

Section

Research Paper

Most read articles by the same author(s)

<< < 1 2 3 4 > >>